# SDR YENA2022111101112

- Difficulty date: November 9, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 38,838 hours, 12,449 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1733, DCA-PBI. DIRTY SOCK ODOR 3/4 CABIN ON APPROACH TO LANDING.     PERFORMED OPS TEST OF APU BLEED IAW AMM 49-00-00. OPS TESTED GOOD. NO ODOR WAS NOTED.
